2021 Schedule
of Events

MAY 15
4:30 p.m. 4-H Online Livestock I.D. Forms and ALL Fair Entry Forms due in the Extension Office

JUNE 26
Fair Queen Contest Newton YMCA Theater

JULY 1
4:30 pm Entry forms for Communications, Fashion Revue and Clothing Selection due.

WEDNESDAY, JULY 7
Youth Building exhibit entries due on Fair Entry for 4-H & FFA

THURSDAY, JULY 8
9:00 am Advance Feeder Cattle Colfax Sale Barn

SATURDAY, JULY 10
8:00 am County Fair Workday Fairgrounds
9:00 am-3:00 pm 4-H/FFA Conference Judging—Closed to Public Youth Building THURSDAY, JULY 15
5:00-8:00 pm Arrival of Horses & Tack

FRIDAY, JULY 16
1:00 pm Fashion Revue & Clothing Selection Judging
Fairgrounds Youth Exhibit Building Closed to Public
2:00-5:30 pm Arrival of Horse & Tack
3:00 pm Grounds open for Livestock Tack Set Up
4:30 pm Opening Ceremonies
4:30 pm 4-H/FFA Dog Show (check-in 4:00) Pavilion
5:00 pm 4-H/FFA Cat Show (check in 4:30) Small Animal Barn
5:00-8:00 pm Cattle, Dairy, Swine, Sheep, Llama, Goats allowed on the grounds
6:00 pm Bean Bag Toss Tournament Big Tent Area
6:30 pm 4-H/FFA Horse Show—timed events and games Horse Arena
6:30 pm Open Class Entries Accepted until 7:30 p.m.

SATURDAY, JULY 17
Carnival Rides & Inflatables
7:00 am Arrival of all species allowed on the grounds –follow Livestock
Schedule for specific species time they must arrive by.
8:00 am-Noon Open Class Entries Accepted Open Class Building
9:00 am-4:30 pm Open Horse show Horse Arena
9:00 am Baby Review Pavilion
Noon Fun Pet Show Big Tent
12:00-6:00 pm 4-H/FFA Youth Building Open to Public Youth Building 1:00-3:00 pm Sheep Weigh-in Scales
1:00-3:00 pm Goat Weigh-in Scales
1:00 pm Open Class Building Closed for Judging
1:00 pm Gunny Sack Races
2:00-4:00 pm Kids Carnival
2:00 pm Volleyball South Property 5:00 pm Friendship Livestock Show (check in at 4:00pm) Pavilion
5:00-6:00 pm Beef Weigh-in (Breeding ID First) Scales
6:30 -8:00 pm Open Class Building Open
7:00 pm Rodeo Horse Arena

SUNDAY, JULY 18
VETERANS DAY

Strolling Hypnotist
Carnival Rides & Inflatables
8:00 am Annual 5K Run (Registration at 7:00 am)
8:00 am Swine Weigh-in Swine Barn
9:30 am Church Service Big Tent
10:30 am Exhibit Buildings open
10:30 am 4-H/FFA Llama Show Pavilion
10:30 am Tractor Pull West Track
10:30 am 4-H/FFA Poultry Show Small Animal Building Open Class Poultry to follow Small Animal Building
11:00 am Communications and Awards Youth Building
11:30 am Hot Dog Eating contest Food Court Shelter
12:00-3:00 pm Public Safety Day Big Tent Area
1:00-3:00 pm Livestock Skillathon Pavilion
12:30 pm Pedal Pull Registration Outside Youth Building
1:00 pm Pedal Pull Outside Youth Building
1:00 pm Oreo Stacking Contest Open Class Building
2:00-4:00 pm Kids Carnival
3:00 pm Barnyard Battles Pavilion
4:00 pm Quilts of Valor Presentation Big Tent
5:00 pm Free Supper Big Tent
5:00-9:00 pm Phil Vandel
8:00 pm Exhibit Buildings Close
Dusk FIREWORKS

MONDAY, JULY 19
CHILDRENS DAY

Carnival Rides & Inflatables
9:00 am Exhibit Buildings Open
8:00 am 4-H/FFA Sheep Show Pavilion
Little People/Little Lamb Open Show following Breeding & Market Classes
10:00 am Kids Corner (County Council)
Reading with Marcus McIntosh Youth Building
1:00 pm Goat Show Pavilion
1:00 pm Oreo Stacking Contest Open Class Building
2:00 pm Fold and Fly paper airplane contest Open Class Building
5: 00 pm Buildings Close
6:30 pm Parade Downtown Colfax
7:30-10:00 pm Nick Ryan
8:00 pm Exhibit Buildings Open
8:00 pm Kids Carnival
8:30 pm JCF Fundraising Auction Pavilion
10:00 pm Exhibit Buildings Close

TUESDAY, JULY 20
EXHIBITORS DAY

7:30 am 4-H/FFA Swine Show Pavilion
9:00 am Exhibit Buildings Open
10:00-Noon Kids Corner (County Council) Food Court
1:00 pm Oreo Stacking Contest Open Class Building
2:00 pm 4-H/FFA Halter & Performance Classes Horse Arena
4:00 pm Dairy Show Pavilion
5:00 pm Amazing Race
6:00 pm Key Coop Exhibitor’s Supper Big Tent
6:00 pm Horseshoe Tournament
7:00 pm Fashion Revue, Clothing Selection, Youth Building
7:00 pm Cattle Fitting Demonstration Pavilion
8:00 pm Exhibit Buildings Close

WEDNESDAY, JULY 21
8:00 am 4-H/FFA Market Beef Show Pavilion
4-H/FFA Breeding Beef Show will be 30 min. after conclusion of Mkt Beef
9:00 am Exhibit Buildings Open
9:00 am 4-H/FFA Rabbit Show Small Animal Building Open Rabbit Show following Small Animal Building
10:00 am Kids Corner (County Council) Food Court
1:00 pm Oreo Stacking Finals Open Class Building
1:30 pm Livestock Judging Contest Pavilion
3:00 pm (approx.) Dodgeball Pavilion
3:00 pm 4-H Bottle Calf Interviews Youth Building
3:30 pm Farm Bureau Watermelon Feed
4:00 pm Supreme Showmanship Meeting Fair Office
5:30 pm State Fair Meeting Youth Building
(Exhibits, Clothing Event, Comm.)
6:00 pm 4-H Bucket/Bottle Calf Show Pavilion
Open Bucket/Bottle Calf Show to follow
8:00 pm (approx.) Peterson Farm Brothers Presentation Pavilion
8:00 pm Exhibit Buildings Close
9 - 12 pm Teen Dance Big Tent Area

THURSDAY, JULY 22

11:00 am Exhibit Building Open
9:00 am Supreme Showmanship Pavilion
11:30 am ALL EXHIBITS RELEASED
4:30 pm Farm Credit Services Sale Supper Pavilion
5:30 pm 4-H/FFA Livestock Auction Pavilion

359 N Walnut St
Colfax, IA 50054